# SDR AALA202302061515

- Difficulty date: February 3, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737823
- Aircraft serial: 29545
- Aircraft time: 62,268 hours, 26,006 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: False Activation
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY SMOKE DETECTOR ALARM SOUNDING OFF. REMOVED AND REPLACED FORWARD LAVATORY SMOKE DETECTOR.
